January Part 21 – Late Night Snacker

 Tuesday was my halfway day! Woohooo! Halfway through my extensive IV treatments. Meropenum and Cipro in the morning, Meropenum and Tigecycline in the evening was the agenda of the day. 

 

Once I got up, I realized my foot pain was definitely back. Behind the heel, on top of my feet, my soles of my feet. I hate knowing how much everything hurts in bed, then knowing I need to get up and walk on it. I seem to be really good at dissociating much of the pain mentally, because if I didn’t I think that it would be unbearable. 

 

I made a “slight appearance” at work for the day after I did my two IVs in the morning. I pretty much showed up, worked for 20 minutes, then left for massage. Luckily with it being a Tuesday, nothing was too pressing to get done other than entering invoices. 

 

I headed to massage and was having a lot of feet and leg problems, per usual. Would probably explain the pain. But this time was different. Gayle took a look at my legs and the tops of my feet and noticed I have edema. A first for everything I suppose. She said it wasn’t pitted, meaning when she applied pressure it didn’t stay that way, but something to certainly keep an eye on. 

 

It could explain why they felt so much better elevated for the past few days. I didn’t happen to notice the swelling since I either skip out on baths, or don’t have my legs extended in the tub to really see them. I was a little worried considering the elevated glucose and creatinine levels, as edema is generally associated with kidney problems, but I was hoping it was just water retention, which is entirely possible. I will be having more bloodwork done this Thursday, so if there is something going on, then I will find out then. Plus, I haven’t received a call from Dr J’s office about the elevated levels. Maybe just a state of paranoia from last year having liver and pancreas problems for the entire winter and spring. 

 

I did my B-12 shot when I got home from massage since I forgot in the morning. Looks like a needle graveyard. Needles from shots, needles from my IVs to mix my meds. I think it’s time to take these to the dump. Agree? 

Image 

I picked at dinner since my stomach was still bothering me, feeling a lot of pressure and I didn’t want to push it.  Dave saved me a piece of meatloaf to eat later if I was hungry, and then went outside to work on his truck. 

 

What to do? What to do?…. I procrastinated doing pretty much everything. I was content curled up in a little ball on the couch. I didn’t want a bath, didn’t want to wash my hair, and certainly didn’t want to do my IVs. I figured since I have no energy and am even more nauseas when I am done the nighttime ones, I would get the bath and hair out of the way. I put on some extra warm pajamas, and did my IVs once I was done getting cleaned up. It seemed to take forever, so I did a little bit of writing to pass the time. 

 

The second Dave went to bed, a starving Kimmiecakes got up off her spot on the couch, and rummaged the fridge. And the cupboards. I was starving. I ate just about anything in site, including a giant chunk of cheese, that slice of meatloaf left over for me, chips, peanut butter, a banana, almond milk, a ginger ale.. that’s all I can think of right now. LOL I get so hungry when I am really nauseas sometimes. This was one of those nights. One of the nights I shouldn’t have multiple cups, forks, napkins, spoons, and plates next to me while watching “My 600 Pound Life”. A horrible show to watch when you are having a glutton moment. But then I realized I still have a ways to go to have to worry. Although my nausea did get a little better, I couldn’t help feeling a little disgusted with myself. Okay. Very disgusted. And the stomach pains came back even worse. I figured, before I start trying to make a full 4 course meal, I would get my butt in bed. Another IV day down, two more to go….

3 thoughts on “January Part 21 – Late Night Snacker

  1. Have you read the studies done on Cipro and how it can cause tendon ruptures/issues in the legs? Not to be an alarmist at all because I know you’re very well read. It just struck me that you did a Cipro IV and had so much leg and foot pain later in the day… 😦

    • Yeah I have. Dr J did a foot adam when I was there, and luckily he said he thought I might have a little bit of tendon issues, which is why I only did it 3 days this month.

      I think the foot and leg pain might be a little of that, since I do notice my feet at least hurt worse on Cipro days, but soles do too, so could be a little Bart as well. I do think the edema might be a cause though, since they feel better keeping them elevated than sitting down or laying down flat. I dunno…

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s